# SDR HALA9700209

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5932808
- Condition: Corroded
- Location: Bs 674-695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, LONGERON 30 HAS CORROSION IN HAT CHANNEL FROM FS 674 TO 695 (DEEP POCKETS).  REMOVED DAMAGED MATERIAL, FS 655 TO 693, INSTALLED REPAIR SECTION PER SRM 51-30.  (M)
